Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 20, 2014, 10:09:01 PM

Login with username, password and session length


Members
  • Total Members: 24010
  • Latest: menghi
Stats
  • Total Posts: 646704
  • Total Topics: 49269
  • Online Today: 276
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: oh oh...  (Read 1320 times)

0 Members and 1 Guest are viewing this topic.

Offline HIV? poz about being neg

  • Member
  • Posts: 160
oh oh...
« on: July 22, 2010, 09:59:21 AM »
So I  may have taken a second dose of atripla I was so tired fell asleep on the couch when i got up I think i may have popped a second pills a few minutes from each other?
Jan/25/07 VL > 100 000 CD4 480 21%
Apr/13/10     Started Atripla
May/11/10    VL !! 300 !!     CD4 520
Jul/15/10      VL    75          CD4 400   27%
Dec/20/10    VL UD             CD4 390 28%
Jan/10/12    VL UD              CD4 670 28%
Mar/31/14    VL UD              CD4 580 37%
May/27/14    VL UD              CD4 750

Offline Rev. Moon

  • Member
  • Posts: 3,782
  • Smart ass faggot
Re: oh oh...
« Reply #1 on: July 22, 2010, 10:03:17 AM »
You'll be OK.  Now, don't take a third one or you'll be feeling rather crappy.
"I have tried hard--but life is difficult, and I am a very useless person. I can hardly be said to have an independent existence. I was just a screw or a cog in the great machine I called life, and when I dropped out of it I found I was of no use anywhere else."

Offline phildinftlaudy

  • Member
  • Posts: 2,975
  • sweet Ann what you think babe...
Re: oh oh...
« Reply #2 on: July 22, 2010, 10:08:25 AM »
As Rev Moon said - you will be okay -- you may feel some additional wooziness, but other than that shouldn't feel any other adverse effects.  I did that once also -- the wooziness wasn't too bad except for the fact that I was driving in Miami traffic when it hit me -- but, hey, I survived  ;D
September 13, 2008 - diagnosed +
Labs:
Date    CD4    %   VL     Date  CD4  %   VL
10/08  636    35  510   9/09 473  38 2900  12/4/09 Atripla
12/09  540    30    60   
12/10  740    41  <48   
8/11    667    36  <20  
03/12  1,041  42  <20
05/12  1,241  47  <20
08/12   780    37  <20
11/12   549    35  <20
02/12  1,102  42  <20
11/12   549    35  <20

Offline HIV? poz about being neg

  • Member
  • Posts: 160
Re: oh oh...
« Reply #3 on: July 22, 2010, 10:30:49 AM »
yup alittle wooozy
Jan/25/07 VL > 100 000 CD4 480 21%
Apr/13/10     Started Atripla
May/11/10    VL !! 300 !!     CD4 520
Jul/15/10      VL    75          CD4 400   27%
Dec/20/10    VL UD             CD4 390 28%
Jan/10/12    VL UD              CD4 670 28%
Mar/31/14    VL UD              CD4 580 37%
May/27/14    VL UD              CD4 750

Offline phildinftlaudy

  • Member
  • Posts: 2,975
  • sweet Ann what you think babe...
Re: oh oh...
« Reply #4 on: July 22, 2010, 10:33:51 AM »
yup alittle wooozy

yeah - the wooziness should pass within an hour or two....
if you drink coffee, maybe drink a cup slowly -- that's what I did when I felt mine and it helped (tea would probably also do the trick) --- I think it is more of just relaxing and not letting it get the best of you. 
September 13, 2008 - diagnosed +
Labs:
Date    CD4    %   VL     Date  CD4  %   VL
10/08  636    35  510   9/09 473  38 2900  12/4/09 Atripla
12/09  540    30    60   
12/10  740    41  <48   
8/11    667    36  <20  
03/12  1,041  42  <20
05/12  1,241  47  <20
08/12   780    37  <20
11/12   549    35  <20
02/12  1,102  42  <20
11/12   549    35  <20

Offline Rev. Moon

  • Member
  • Posts: 3,782
  • Smart ass faggot
Re: oh oh...
« Reply #5 on: July 22, 2010, 10:47:00 AM »
yup alittle wooozy

Take the day off and stay home watching porn and browsing manhunt profiles.  
"I have tried hard--but life is difficult, and I am a very useless person. I can hardly be said to have an independent existence. I was just a screw or a cog in the great machine I called life, and when I dropped out of it I found I was of no use anywhere else."

Offline phildinftlaudy

  • Member
  • Posts: 2,975
  • sweet Ann what you think babe...
Re: oh oh...
« Reply #6 on: July 22, 2010, 10:50:59 AM »
Take the day off and stay home watching porn and browsing manhunt profiles.  
or you could jump on over to the "so horny" thread -- I hear there is some hot and heavy action about to happen military style.
September 13, 2008 - diagnosed +
Labs:
Date    CD4    %   VL     Date  CD4  %   VL
10/08  636    35  510   9/09 473  38 2900  12/4/09 Atripla
12/09  540    30    60   
12/10  740    41  <48   
8/11    667    36  <20  
03/12  1,041  42  <20
05/12  1,241  47  <20
08/12   780    37  <20
11/12   549    35  <20
02/12  1,102  42  <20
11/12   549    35  <20

Offline BlueMoon

  • Member
  • Posts: 665
  • Calling from the Fun House
Re: oh oh...
« Reply #7 on: July 22, 2010, 12:42:57 PM »
Get a weekly pill dispenser and use it.

...................VL.....CD4.....%
-----------------------------------------
08/10-- ......<40.....290.....42
05/10-- ......<48.....290.....46
02/10-- ......<48.....481.....44
10/09-- ......<48.....277.....46
07/09-- ......<48.....300.....38
05/09-- ........51.....449.....39
03/09-- Added Isentress
02/09-- ........65.....299.....34
11/08-- ........62.....242.....40
08/08-- ........66.....212.....29
05/08-- ......202.....217.....27
03/08-- ....5210.....187.....21
02/08-- Began Truvada/Reyataz/Norvir
12/07-- 273,000.....157.....22
11/07-- 229,000.....209.....22
10/07-- Diagnosis

It's a complex world.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.